# SDR V0XR201006140003

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851EX
- Make and model: Dhav DHC8102
- Aircraft serial: 851
- Aircraft time: 26,589 hours, 28,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490133SP
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT SEAT TRACK HAS CORROSION.  R & R SEAT TRACK. W/C 2252
